Bulletin of the American Mathematical Society

Extremal problems for a class of functionals defined on convex sets

Zeev Nehari

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 4 (1967), 584-591.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528963

Mathematical Reviews number (MathSciNet)
MR0212260

Zentralblatt MATH identifier
0181.15901

Citation

Nehari, Zeev. Extremal problems for a class of functionals defined on convex sets. Bull. Amer. Math. Soc. 73 (1967), no. 4, 584--591. https://projecteuclid.org/euclid.bams/1183528963


Export citation

References

  • 1. M. G. Krein, On certain problems on the maximum and minimum of characteristic values and on the Lyapunov zones of stability, Prikl. Mat. Meh. 15 (1951), 323-348.
  • 2. Z. Nehari, Some eigenvalue estimates, J. Analyse Math. 7 (1959), 79-88.